# SDR FDEA201211154034

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,421 hours, 30,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65648283
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR RETAINING CLIP BROKEN.  PART NEEDED.  REPLACED CLIP.
